MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON LC RELOAD 80MM BLUE; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON LC RELOAD 80MM BLUE; STAPLE, IMPLANTABLE
Catalog Number GLCR80B
Medical Device Problem Codes Failure to Form Staple (2579); Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/27/2026.D4: batch # unk.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.Additional information was requested and the following was obtained: 1.Did the protruding staples where identify pre firing/during firing/post firing? the protruding staples were found after the issue that the cartridge was not able to be fired and the device was removed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that, during an unknown procedure, the cartridge was replaced due to the device could not be fired.The staples had slightly come out.The cartridge color was blue.There were no adverse consequences to the patient.No further information is available.

Brand Name
ECHELON LC RELOAD 80MM BLUE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24472907
Report Number3005075853-2026-01655
Device Sequence Number10332176
Product Code GDW
UDI-Device Identifier10705036027898
UDI-Public10705036027898
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K223760
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLCR80B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown